Panadol Cold & Flu Extra Hot Remedy必理痛特強傷風感冒熱飲

Panadol Cold & Flu Extra Hot Remedy

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Concise Prescribing Info
Contents
Acetaminophen 1,000 mg, ascorbic acid 40 mg, phenylephrine HCl 10 mg
Indications/Uses
Relief of cold & flu symptoms eg, fever, headache, aching limbs, nasal congestion, sore throat, chills.
Dosage/Direction for Use
Adult & childn ≥12 yr 1 sachet 4 hrly, up to a max of 4 sachets in 24 hr. Do not use for >7 days.
Administration
May be taken with or without food.
Contraindications
Hypersensitivity. Patients who are taking or have taken MAOIs w/in the last 2 wk.
Special Precautions
Liver or kidney impairment. HTN, CV disease, diabetes, hyperthyroidism, angle-closure glaucoma, pheochromocytoma, enlargement of prostate gland, occlusive vascular disease eg, Raynaud's phenomenon. May affect ability to drive or operate machinery. Phenylketonuria. Pregnancy & lactation. Childn <12 yr.
Adverse Reactions
Headache, dizziness, nervousness, difficulty sleeping, increased BP, nausea & vomiting.
Drug Interactions
Anticoagulant effect of warfarin & other coumarins may be enhanced by prolonged regular daily use of acetaminophen w/ increased risk of bleeding. Medicines that control BP, medicines for heart disease eg, digoxin, appetite suppressants/stimulants, medicines for depression eg, TCAs. Concomitant w/ other acetaminophen-containing product, decongestant or cough & cold medicine.
MIMS Class
Cough & Cold Preparations
ATC Classification
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Form
Panadol Cold & Flu Extra Hot Remedy powd for oral soln
Packing/Price
6.4 g x 5 × 1's
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in